withdrawal from effexor

One of the best antidepressant drugs on the market with high effect on most of the users. Effexor is the leader in SSRI drugs and the main treatment for most cases of depression as well as other related disorders. Although so effective and so popular among patients in such condition, Effexor also comes with a set of withdrawal problems. Quitting this drug is not so easy, especially for persons using it for more than one year!

Withdrawal from Effexor can last for a long period of time and that’s because of the drug’s highly powerful chemical ingredients which are hard to leave the blood system. In any case, you must always seek medical guidance before starting to quit this drug. The effects it might have on your body or the negative symptoms that might occur if you stop taking Effexor suddenly, can cause a great deal of problems. That’s why you should never withdrawal from Effexor without medical advice.

Factors that influence the withdrawal from Effexor

Like any other SSNRI drug, Effexor goes into your blood system and fights unbalanced chemicals in your brain to restore their normal behavior. That always leads to a fast recovery from severe depression, Anxiety disorders and panic attacks. Due to its compounds which are highly strong and effective, withdrawal from Effexor will never be an easy task and sometimes it might lead to serious side effects or negative symptoms!

Some of the factors which can lead to such side effects when trying to quite Effexor, are:

Time span – Depending on how much time you used Effexor, your body will become reliant and you will feel addicted to the drug. For instance, if you want to withdrawal from Effexor after a short period of time, let’s say two months, it will be easier for you to over pass the whole process with minimal side effects. That’s not the case to a patients that used Effexor for two years, for example. They will encounter more problems in the process than the less exposed patients.
Dosage – Another factor that can affect the
withdrawal from Effexor process, is the amount of medication you took! Some people follow a lighter treatment with Effexor therefore, they encounter less problems when quitting, even though they used the drug for a long period of time! On the other side, users that took the highest recommended dosage, even if for a short period of time, often encounter a great deal of side effects during the withdrawal process.

Individual psychology – The individual factors play a huge role in the whole withdrawal from Effexor process. If you are a person that’s less affected by such emotional symptoms, you will over pass the withdrawal process a lot easier than the persons that are sensitive to medication.

Simple guidance on tapering the Effexor usage!

Tapering Effexor can result to immediate effects and positive results on the whole withdrawal process, if you consult your doctor and seek for medical advice. If you choose not to seek medical guidance and you decide that you should withdrawal from Effexor on your own, suddenly and without precaution, side effects and severe negative symptoms might occur. In fact, more than 80% of the patients that decide to quite Effexor on their own, encounter severe side effects and hard problems in getting until the end!

However, seeking medical guidance and following the doctor’s prescribed set of rules will always lead to an increased chance of quitting Effexor with little damage on your mental health!

Among the side effects that can affect your well being, symptoms like:

– Nausea
– Vomiting
– Severe panic attacks
– Suicidal thoughts
– Insomnia
-etc.


…might occur. That’s why you should always consult your doctor in advance to a complete
withdrawal from Effexor. The process can last up to two weeks or more, time in which your body will get used with smaller and smaller amounts of the drug taken daily. This is the only way you can make your body get used with not having Effexor in the blood system.

Always keep in mind your doctor’s prescription for a safe withdrawal and make sure you follow the rules before proceeding to reducing the doses!